Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Amoxicillin side effect?

Anonymous
Posted by Anonymous
  • 33 Replies
The doctors office doesn’t open until 9 so here I am while I wait.
My almost 6 mo has a double ear infection. She did a round (10 days) of amoxicillin. We were back at the doc a few days after that because she was still digging at her ears. I think it never went away but doc thinks it was a new infection so put her on another round of amoxicillin. We are 5 days into this round and the last day and a half she has had tons and tons of gas, really smelly! Also stomach pains (at least that’s what I think it is). It’s on and off, she’ll just start screaming in pain for a few minutes and then be better.
I know worst think to do is go to google but I did and it sounds like it may be from being on the antibiotics for so long. Anyone else ever experience this?
Posted by Anonymous on Dec. 13, 2017 at 8:57 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous 2 on Dec. 13, 2017 at 8:58 AM
They should have a nurse you can talk to
Anonymous
by Anonymous 3 on Dec. 13, 2017 at 8:59 AM
That is common with that much antibiotics. I'm not sure if you can use probiotics that young but you can ask your doctor when his office opens.
SPNpudding
by Platinum Member on Dec. 13, 2017 at 9:00 AM
Call a pharmacist.
krisnkids
by Platinum Member on Dec. 13, 2017 at 9:00 AM

Yeah, souds like a side effect. I'd ask for zithromax next time.

Twinklesthecat
by Gold Member on Dec. 13, 2017 at 9:02 AM
That's a common side effect with that antibiotic, when you're giving her a antibiotic give her a probiotic it'll help with that stuff
Anonymous
by Anonymous 4 on Dec. 13, 2017 at 9:02 AM
That makes me barf!!

Quoting krisnkids:

Yeah, souds like a side effect. I'd ask for zithromax next time.

Anonymous
by Anonymous 3 on Dec. 13, 2017 at 9:03 AM
Z-paks are losing their potency, too much misuse.

Quoting krisnkids:

Yeah, souds like a side effect. I'd ask for zithromax next time.

Anonymous
by Anonymous 5 on Dec. 13, 2017 at 9:09 AM
Call the doctors office and talk to the nurse. Shes provable just constipated give her a little apple juice with water and she will be pooping the next day.
Anonymous
by Anonymous 6 on Dec. 13, 2017 at 9:09 AM
1 mom liked this
She needs probiotics. If she's on any dairy take her off. She's probably lactose intolerant. Find a holistic pediatrician for a 2nd opinion.
krisnkids
by Platinum Member on Dec. 13, 2017 at 9:09 AM

Lol, I have the same side effect from amoxicillin.

Quoting Anonymous 4: That makes me barf!!
Quoting krisnkids:

Yeah, souds like a side effect. I'd ask for zithromax next time.


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)